# SDR AALA960340

- Difficulty date: February 27, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N253AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49286
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Jamb
- Condition: Out Of Adjust
- Location: Bs 636-693
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - MID-CARGO DOOR BEAM (LOWER) FWD AND AFT STOP PAD AREA OUT OF LIMITS.  INSTALLED DOUBLERS ON LOWER DOOR BEAM FWD OF AFT STOPS PER AARD 53-10-00-03 AND ESO 80559, DATED 2-26-96.  TST:  34,543.  CYCLES, 19,744.  (X)
